# SDR UIEA2016113000914

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Condition: Twisted
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REVIEWING INSPECTION, FOUND LT ENGINE INBD THRUST REVERSER CABLE SHAFT TO LOWER ANGLE GEAR BOX TWISTED.
